# SDR AALA202302148074

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 57,575 hours, 36,335 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN AND CLOSE IN FLIGHT AT CRUISE. MAINTENANCE CLEANED FLIGHT DECK DOOR HINGE PER AMM 52-11-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
